Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inequality involving Bessel functions of argument nearly equal to their order


Author: Keeve M. Siegel
Journal: Proc. Amer. Math. Soc. 4 (1953), 858-859
MSC: Primary 33.0X
MathSciNet review: 0058775
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Watson, Bessel functions and Kapteyn series, Proc. London Math. Soc. (2) vol. 16 (1917) pp. 150-174.
  • [2] -, A treatise on the theory of Bessel functions, 2d ed., Cambridge, 1948, pp. 252-255.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0058775-0
PII: S 0002-9939(1953)0058775-0
Article copyright: © Copyright 1953 American Mathematical Society